Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 44, NWS Dodge City, KS

May 4, 2007Clark County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 4, 2007, 7:27 PM CDT for Clark County, Kansas. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2007, 7:27 PM CDT (00:27 UTC)
Expired
May 4, 2007, 8:15 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Clark County, KS

The radar

The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 7:42 PM CDTHAIL 1.75S Ashland, KS
May 4, 7:43 PM CDTHAIL 1.75Ashland, KSHAIL WAS ON SOUTH SIDE ASHLAND
May 4, 7:45 PM CDTHAIL 113 Se Ashland, KS
May 4, 8:24 PM CDTFUNNEL CLOUD3 S Sitka, KSWELL DEFINED FUNNEL.
May 4, 8:25 PM CDTFUNNEL CLOUD3 Ne Sitka, KSBRIEF FUNNELS AND A LARGE WALL CLOUD REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:13 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2984 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 050027
SVRDDC
KSC025-050115-
/O.NEW.KDDC.SV.W.0044.070505T0027Z-070505T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 815 PM CDT

* AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTH OF ACRES...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ACRES...
  ASHLAND...
  SITKA...
  RURAL RESIDENCES OF EASTERN CLARK COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3701 9992 3700 9973 3705 9957 3731 9952
      3745 9974

$$

UMSCHEID
3 follow-up statements
000 
WWUS53 KDDC 050038
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT FRI MAY 4 2007

KSC025-050115-
/O.CON.KDDC.SV.W.0044.000000T0000Z-070505T0115Z/
CLARK KS-
738 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN CLARK COUNTY...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR ASHLAND...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...
  RURAL RESIDENCES OF EASTERN CLARK COUNTY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3701 9992 3700 9973 3705 9957 3731 9952
      3745 9974

$$

UMSCHEID
000 
WWUS53 KDDC 050043
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT FRI MAY 4 2007

KSC025-050115-
/O.CON.KDDC.SV.W.0044.000000T0000Z-070505T0115Z/
CLARK KS-
743 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN CLARK COUNTY...

AT 742 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING DAMAGING HAIL THE SIZE OF GOLF BALLS OR LARGER. 
THIS STORM WAS LOCATED NEAR ASHLAND...MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...
  RURAL RESIDENCES OF EASTERN CLARK COUNTY.

AT 742 PM CDT...GOLFBALL SIZE HAIL WAS OCCURRING OVER THE SOUTH
PART OF ASHLAND.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3701 9992 3700 9973 3705 9957 3731 9952
      3745 9974

$$

UMSCHEID
000 
WWUS53 KDDC 050051
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
750 PM CDT FRI MAY 4 2007

KSC025-050115-
/O.CON.KDDC.SV.W.0044.000000T0000Z-070505T0115Z/
CLARK KS-
750 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN CLARK COUNTY...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 5 MILES NORTHEAST
OF ASHLAND. ANOTHER SEVERE STORM WAS LOCATED 5 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 30 MPH.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THE STORM 5 MILES
SOUTH OF ASHLAND. A TORNADO WARNING MAY BE REQUIRED SOON SHOULD THIS
ROTATION CONTINUE TO STRENGTHEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3701 9992 3700 9973 3705 9957 3731 9952
      3745 9974

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:27 PM CDT, 4 hours earlier.

Area forecast discussion, May 4, 3:27 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
327 PM CDT FRI MAY 4 2007

.DISCUSSION...

DAYS 1-2...

MAIN FORECAST CHALLENGE WILL BE THE AREAL COVERAGE AND TIMING OF
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING AND THUNDERSTORM
CHANCES AGAIN SATURDAY AND SUNDAY.

THE UA ANALYSIS THIS MORNING SHOWED A TROUGH DIGGING INTO THE
WESTERN STATES WHICH WAS NO SURPRISE GIVEN THE 160 KNOT SPEED MAX
OVER KSFO AND EVEN STRONGER WINDS OFF THE COAST OF BRITISH
COLUMBIA. A SHORTWAVE TROUGH WAS LIFTING NORTHWARD ACROSS THE
NORTHERN PLAINS WHILE ANOTHER WEAKER WAVE WAS MOVING THROUGH
WESTERN KANSAS. THIS SECOND WAVE HAD KICKED OFF SOME ELEVATED
THUNDERSTORMS OVER NEBRASKA. AFTERNOON SURFACE ANALYSIS SHOWED
LOW PRESSURE LOCATED OVER SOUTHWEST KANSAS WITH A FRONTAL BOUNDARY
EXTENDING NORTH ACROSS WEST CENTRAL INTO NORTHWEST KANSAS, AND
ALSO TO THE WEST ALONG THE COLO/NEW MEX BORDER. A LOOSELY DEFINED
DRYLINE EXTENDED FROM SOUTHWEST KANSAS INTO THE EAST TEXAS
PANHANDLE.

UPPER LEVEL FLOW OVER THE CENTRAL HIGH PLAINS IS INCREASING AS THE
300 MB JET BEGINS TO NOSE INTO THE HIGH PLAINS. DEWPOINTS AT KDDC
HAVE STARTED TO DROP WITH WINDS COMING AROUND TO SSW. NOT MUCH
CONVECTION BUBBLING AROUND THE AREA THIS AFTERNOON YET PER VIS SAT
LOOPS BUT THINK THAT THE BEST LOCATION FOR THUNDERSTORMS IN OUR
CWA WILL BE AROUND OR JUST EAST OF HIGHWAY 283, ALONG THE DRYLINE.
DO NOT THINK COVERAGE OF STORMS WILL BE ALL THAT GREAT SO WILL
KEEP POPS IN THE VERY LOW CHANCE TO SLIGHT CHANCE CATEGORY THIS
EVENING. ALONG THE FRONT OVER WESTERN SECTIONS OF THE CWA, THE
AIRMASS HAS STAYED FAIRLY STABLE. THINK THAT ANY STORMS THAT MAY
IMPACT THE WESTERN PORTIONS OF THE CWA WILL BE DEVELOPING OFF THE
FRONT RANGE AND MOVING TOWARD WESTERN KANSAS THIS EVENING. MOST OF
THESE STORMS MAY STAY TO THE WEST AND NORTHWEST OF THE AREA AS
THAT IS WHERE THE BEST LIFT ASSOCIATED WITH THE LEFT EXIT REGION
OF THE UPPER LEVEL JET WILL BE. THE DRYLINE WILL LIKELY BE
RETREATING WESTWARD THIS EVENING. THERE IS A SLIM CHANCE THAT A
STORM COULD DEVELOP ALONG IT AS IT RETREATS, AT LEAST FOR A FEW
HOURS THIS EVENING.

ON SATURDAY, SHORT TERM MODELS INDICATE THAT THE DRYLINE WILL BE
IN THE VICINITY OF WAKEENEY TO JETMORE AND MINNEOLA BY AFTERNOON.
MODELS INDICATE EVEN STRONGER MID AND UPPER LEVEL WINDS ROTATING
OUT OF THE BASE OF THE TROUGH. THE DRYLINE IS FORECAST TO BE
LOCATED FROM ROUGHLY JUST WEST OF WAKEENEY TO JETMORE AND DODGE
CITY BY AFTERNOON. THE CURRENT FORECAST POPS FOR THAT TIME PERIOD
HAVE A PRETTY GOOD HANDLE ON THIS WITH THE HIGHEST POPS OVER THE
EASTERN CWA SATURDAY AFTERNOON AND EVENING SO ONLY MADE SOME MINOR
ADJUSTMENTS THERE. ON SUNDAY, THE MODELS SHOW A FRONTAL BOUNDARY
PUSHING OUT ACROSS PARTS OF SOUTHWEST KANSAS IN RESPONSE TO A MID
LEVEL SHORTWAVE THAT LIFTS OUT ACROSS THE HIGH PLAINS. HIGHEST
POPS ON SUNDAY WILL AGAIN BE OVER THE EASTERN TWO THIRDS OF THE
CWA ALONG AND EAST OF THE FRONT.

DAYS 3-7...

UPPER LOW WILL STILL BE SPINNING OFF TO OUR WEST AT THE START OF THE
PERIOD.  THE GFS BRINGS THE FRONT THROUGH MOST OF THE CWA BEFORE
MIDNIGHT SUNDAY NIGHT, WHILE THE ECMWF IS A BIT SLOWER.  AT ANY
RATE, IT LOOKS LIKE THERE WILL BE GOOD THUNDERSTORM DEVELOPMENT NEAR
AND ALONG THAT BOUNDARY, SO WENT WITH HIGH CHANCE TO LIKELY
POPS ACROSS OUR FAR EASTERN CWA.  SFC HIGH PRESSURE SHOULD BUILD IN
BEHIND THE FRONT AND WE SHOULD SEE SOME SUBSIDENCE.  HOWEVER, WITH
THE UPPER LOW STILL OFF TO THE WEST WILL CONTINUE WITH THE 20 POPS
THROUGH MONDAY NIGHT AND TUESDAY.  THE 06Z GFS AND ECMWF WERE ALSO A
BIT SLOWER ON FINALLY EJECTING THE TROUGH THROUGH THE PLAINS,
HOLDING OFF UNTIL WEDNESDAY.  GIVEN THAT SATELLITE WINDS SHOWED A
GOOD 120 TO 140KT JET ON THE BACKSIDE OF THE TROUGH, MORE DIGGING
AND A SLIGHTLY SLOWER SOLUTION SEEM REASONABLE.  ENSEMBLES ARE ALSO
A BIT SLOWER AND BRING THE SYSTEM OUT WEDNESDAY.  EXTENDED SOME LOW
POPS THROUGH TUESDAY NIGHT AND WEDNESDAY, WITH THE HIGHER VALUES IN
THE EAST.

CONDITIONS SHOULD START TO QUIET DOWN AS THE TROUGH FINALLY MOVES
EAST AND SHORTWAVE RIDGING BUILDS IN BY LATE WEEK.  THE 06Z GFS WAS
TRYING TO BRING ANOTHER WEAK SHORTWAVE THROUGH THE DESERT SOUTHWEST
AND TOWARDS THE PLAINS BY FRIDAY.  HOWEVER, THE 12Z RUN, ENSEMBLES
AND THE ECMWF WERE NOT AS STRONG WITH THIS SYSTEM, SO WILL LEAVE
FRIDAY DRY FOR NOW.  THE WARM AND DRY WEATHER SHOULD CONTINUE INTO
THE FIRST PART OF THE WEEKEND BEFORE ENSEMBLE MEANS ALL HAVE ANOTHER
TROUGH DIGGING INTO THE WEST AND RETURNING THE PLAINS TO
SOUTHWESTERLY FLOW.

&&

.AVIATION...

MVFR CONDITIONS WILL PERSIST IN AT THE KHYS TERMINAL FOR ANOTHER
HOUR OR SO BEFORE THE STRATUS SCATTERS OUT.  THUNDERSTORM
DEVELOPMENT WILL START THIS EVENING ALONG A DRYLINE THAT IS EXPECTED
TO SET UP NEAR KDDC, AS WELL AS NEAR A FRONT EXTENDING ACROSS THE
NORTHWESTERN CWA.  ACTIVITY IS EXPECTED TO BE FAIRLY SCATTERED, SO
WILL KEEP VATS IN THE TAFS AND UPDATE AS NEEDED.  STRATUS SHOULD
BEGIN TO REDEVELOP ACROSS MOST OF THE FORECAST AREA BY EARLY MORNING,
WITH CONDITIONS RETURNING TO MVFR AT THE TAF SITES. SOME IFR IS
NOT OUT OF THE QUESTION, PARTICULARLY AT KHYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  83  61  72 /  20  40  60  60
GCK  64  82  57  68 /  10  30  50  50
EHA  56  79  50  65 /   0  10  40  40
LBL  64  84  58  69 /   0  30  50  50
HYS  66  81  63  73 /  30  40  60  60
P28  68  83  65  77 /  30  30  60  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/26
Hazardous weather outlook, May 4, 4:01 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
401 PM CDT FRI MAY 4 2007

KSZ065-066-079>081-089-090-052115-
PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 5 PM AND INTO
THE EVENING HOURS. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AFTERNOON
AND EVENING. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL, DAMAGING WINDS AND TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 5 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ043>045-063-064-076>078-086>088-052115-
SCOTT-LANE-NESS-FINNEY-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE-
CLARK-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A VERY SLIGHT CHANCE FOR THUNDERSTORMS TO DEVELOP THIS
EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO COULD ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY.
STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND
TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 6 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-075-084-085-052115-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
401 PM CDT FRI MAY 4 2007 /301 PM MDT FRI MAY 4 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS EVENING. SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-046-052115-
TREGO-ELLIS-RUSH-
401 PM CDT FRI MAY 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS
AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY DEVELOP AFTER 7 PM. THESE STORMS COULD
BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ON SATURDAY.
STORMS WILL DEVELOP BY EARLY AFTERNOON. VERY LARGE HAIL AND
TORNADOES ARE EXPECTED WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 7 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:55 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa50 min
May 4, 8:08 PM CDTSevere Thunderstorm WarningDDCClark, Comanche52 min
May 4, 8:13 PM CDTTornado WarningDDCClark, Comanche32 min
May 4, 8:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee43 min
May 4, 8:38 PM CDTTornado WarningDDCClark, Comanche37 min
May 4, 8:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa39 min
May 4, 8:55 PM CDTTornado WarningDDCClark, Comanche, Kiowa35 min
May 4, 9:11 PM CDTSevere Thunderstorm WarningDDCEllis, Trego19 min
May 4, 9:12 PM CDTSevere Thunderstorm WarningDDCPawnee19 min
May 4, 9:19 PM CDTTornado Warning EmergencyDDCKiowa41 min
May 4, 9:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman52 min
May 4, 9:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush45 min
May 4, 9:50 PM CDTTornado WarningDDCEdwards, Kiowa40 min
May 4, 10:14 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush46 min
May 4, 10:24 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford36 min
May 4, 10:29 PM CDTSevere Thunderstorm WarningDDCEllis, Rush31 min
May 4, 10:46 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego44 min
May 4, 10:54 PM CDTTornado WarningDDCEdwards, Pratt, Stafford36 min
May 4, 11:22 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford38 min
May 4, 11:23 PM CDTSevere Thunderstorm WarningDDCTrego9 min
May 4, 11:39 PM CDTSevere Thunderstorm WarningDDCRush36 min
May 5, 12:01 AM CDTSevere Thunderstorm WarningDDCPawnee29 min
May 5, 12:04 AM CDTTornado WarningDDCStafford41 min
May 5, 12:25 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush50 min
May 5, 12:42 AM CDTSevere Thunderstorm WarningDDCEllis18 min
May 5, 10:08 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more9 hr
May 5, 12:15 PM CDTSevere Thunderstorm WarningDDCHodgeman45 min
May 5, 12:28 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade47 min
May 5, 12:46 PM CDTSevere Thunderstorm WarningDDCNess, Trego44 min
May 5, 1:01 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Trego44 min
May 5, 1:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford44 min
May 5, 1:28 PM CDTSevere Thunderstorm WarningDDCClark47 min
May 5, 1:37 PM CDTSevere Thunderstorm WarningDDCEllis38 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush31 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCFord47 min
May 5, 2:10 PM CDTSevere Thunderstorm WarningDDCRush35 min
May 5, 2:12 PM CDTSevere Thunderstorm WarningDDCEllis33 min
May 5, 2:17 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa28 min
May 5, 2:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee37 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa46 min
May 5, 2:50 PM CDTSevere Thunderstorm WarningDDCClark, Comanche40 min
May 5, 3:13 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
May 5, 3:29 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa46 min
May 5, 4:16 PM CDTSevere Thunderstorm WarningDDCPratt44 min
May 5, 4:38 PM CDTTornado WarningDDCPratt37 min
May 5, 4:58 PM CDTTornado WarningDDCPratt, Stafford32 min
May 5, 5:03 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa27 min
May 5, 5:13 PM CDTTornado WarningDDCEdwards, Kiowa32 min
May 5, 5:22 PM CDTTornado WarningDDCStafford23 min
May 5, 5:25 PM CDTSevere Thunderstorm WarningDDCClark, Comanche50 min
May 5, 5:29 PM CDTTornado WarningDDCStafford31 min
May 5, 5:30 PM CDTTornado WarningDDCEdwards30 min
May 5, 5:34 PM CDTTornado WarningDDCClark, Comanche26 min
May 5, 5:46 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa44 min
May 5, 5:59 PM CDTTornado WarningDDCStafford16 min
May 5, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee44 min
May 5, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa38 min
May 5, 6:13 PM CDTTornado WarningDDCPawnee32 min
May 5, 6:28 PM CDTTornado WarningDDCPawnee16 min
May 5, 6:37 PM CDTTornado WarningDDCComanche, Kiowa23 min
May 5, 6:41 PM CDTTornado WarningDDCKiowa34 min
May 5, 6:57 PM CDTTornado WarningDDCEdwards, Pawnee48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.